MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. MIRACLEBROS 12; GUIDE WIRE

ASAHI INTECC CO., LTD. MIRACLEBROS 12; GUIDE WIRE
Model Number AG14M070
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/03/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent a cardiac catheterization for an rca pci.Multiple attempts were made to open the blockage.During this process, a wire was unable to be removed for the rca.Multiple snares were deployed to remove the wire, however each attempt unsuccessful.Finally a radial jaw was use to pull the wire.Wire broke and was removed from the patient's radial artery.A fragment of the wire remains in the patient's rca.
 
Event or Problem Description

Brand Name
MIRACLEBROS 12
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, 489-0 071
JA  489-0071
MDR Report Key9246852
Report Number3004718255-2019-00121
Device Sequence Number19376238
Product Code DQX
UDI-Device Identifier04547327058131
UDI-Public(01)04547327058131(17)210430(10)180512A021
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
Report Date (Section F) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberAG14M070
Device Catalogue NumberAG14M070
Device Lot Number180512A021
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/23/2019
Device Age17 MO
Event Location Hospital
Date Report to Manufacturer10/28/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient Weight89
Date Report Sent to FDA10/28/2019